Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Anal itch and discomfort - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
Doctor :   Hello I am Dr. xxxxx
User :   Hi Doctor
Doctor :   How may I help you today?
User :   for last 2 days days ...i am feeling itching & discomfort while sitting my anus
User :   could this be piles/
Doctor :   How old are you?
User :   31
Doctor :   Do you have diarrhea?
User :   no
Doctor :   I have to close the window as you are not
responding. Please chat with our doctors
24/7 for medical queries.
User :   sorry
Doctor :   I am sorry that was wrong message
Doctor :   Anal itching can be caused by irritating chemicals in the foods we eat, such as are found in spices, hot sauces, and peppers.
User :   i have been responding?
User :   ok
Doctor :   it was a wrong message -sorry
Doctor :   DO u have any medical problems?
User :   sure...what do you recommend...
User :   no
User :   nothing currently
Doctor :   Do you have history of hemorrhoids?
User :   no
Doctor :   Is there lot of moisture let after urination ot bowel movement
User :   yes
Doctor :   Why the moisture resides there?
User :   no
Doctor :   Any way treatment is: Doctor :   clean and dry the anus thoroughly
Doctor :   avoid leaving soap in the anal area
Doctor :   Cleaning efforts should include gentle showering without direct rubbing or irritation of the skin with either the washcloth or towel.
User :   ok
Doctor :   If there is constant moisture present in the anus it may be necessary to clean the anus with moist pads between bowel movements.
User : u recommend me seeing a doctor..
Doctor :   You can request local anesthetic gel or cream from medical shop
Doctor :   apply it 3 times to get relief from itching
User :   any specfic...names
Doctor :   I am not authorised to write the names
User :   ok
User :   tx..for your advice
Doctor :   but if u rquest pharmacist he will help u
Doctor :   I am sure that ia not a problem
User :   done
Doctor :   It seems you have moved out of the chat
window. Please log in back if you have
medical queries
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor